# SDR 2DYA202010106001

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 72,326 hours, 28,440 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEN DRIVE EICAS MESSAGE AFTER TAKE-OFF, DRIVE DISC LIGHT CAME ON.  CREW CALLED DISPATCH REPORTING RT IDG DRIVE/GEN.  OFF EICAS MESSAGE, CREW FOLLOWED FCOM AND DECIDED TO RETURN FIELD (JFK).  MOC CALLED JFK MX AND THEY WILL MEET THE AIRCRAFT UPON LANDING.  INSPECTED AND SERVICED RT IDG, IDLE CHECK GOOD.  APU PNEUMATIC PRESSURE AT 10 PSI, OPENED DMI.  T/S PER FIM 24-20 FT 815 FOUND IDG OIL LEVEL LOW, SERVICED IDG OIL, PER AMM 12-13-03.  RECONNECTED IDG DRIVE, PER AMM 24-11-01.  PERFORMED ENGINE RUNS, PER 71-00-00.  OPERATIONS CHECK SATISFACTORY.  WE WILL FILE A SUPPLEMENTAL REPORT WHEN MORE INFORMATION IS AVAILABLE.
